Hi, does anyone have any information about Daytrana bringing on seizures? My 5 year old has been on it for about 6 weeks now and we LOVE the effects - he has PDD-NOS (autism spectrum) but has some OCD and ADHD symptoms. The Daytrana has allowed him to focus and his language has even improved. Today, however, he had his first seizure - not a big one, about 40 seconds long - but we're still scared. Any information would be great! We are seeing a neurologist and having an EEG this week, but I'd still love to hear from other parents.
Hello mimi598. I realize that its been some time since you asked your question but I'll answer it simply because of the danger factor in taking Daytrana and seizures. People taking Daytrana and then having a seizure, is considered to be a serious medical condition and warrants immediate medical help. You need to take your son to the nearest hospital. Not certain if you'll be reading this but I hope that all is well with your son, its been almost two years since you posted. Best wishes and good health to you both,pledge
Even though the question was posted a long time ago, I am posting in case anyone else has the same issue. My 12 year old son has autism and started the Daytrana patch one month ago. The first day, he started throwing up, but the doctor thought it was unrelated. One week ago the doctor increased dose from 10mg to 15 mg. Yesterday my son again woke up sick with flu like symptoms, but no fever. In the late afternoon, we found him stiff in recliner and completely unresponsive. After several minutes he started coming to. We are pretty sure he had a seizure, his first one ever. He was transported to the hospital and we will also follow up with a neurologist.
- Daytrana Information for Consumers
- Daytrana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daytrana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2012 • 2 answers
Posted 11 Mar 2012 • 1 answer
Posted 25 Aug 2012 • 2 answers
Posted 26 Apr 2016 • 1 answer
Posted 7 Oct 2016 • 0 answers